Thunderstorm Wind, Nacogdoches
- When
- June 22, 1:50 PM CST
- Where
- Nacogdoches County, 10 mi E of Nacogdoches
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- STORM CHASER
- Coordinates
- 31.600, -94.500
Trees downed in Melrose.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 22, 11:25 AM CST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1225 PM CDT TUE JUN 22 2004 .DISCUSSION... UPDATED ZONES JUST SENT TO ADD SVR WATCH FOR LOWER E TX AND W LA. DID TWEAK TEMPS AND POPS IN A FEW PLACES...ESPECIALLY BEHIND OUTFLOW/COLD FRONT OVER SW AR/NE TX. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 88 70 85 70 / 60 70 50 30 MLU 87 70 85 69 / 60 70 50 30 TXK 82 67 86 70 / 70 50 30 20 TYR 82 69 85 71 / 70 70 40 30 LFK 86 72 85 71 / 70 60 60 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 22 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-231100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL SYSTEM EXTENDING FROM SOUTHWEST ARKANSAS INTO NORTHEAST TEXAS...WILL SLOWLY SINK SOUTH THROUGH THE REMAINDER OF NORTHEAST TEXAS AND INTO NORTH LOUISIANA THROUGH TONIGHT. A SERIES OF UPPER LEVEL DISTURBANCES OVERRIDING THE FRONT WILL FOCUS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER MUCH OF NORTHEAST TEXAS... NORTHERN LOUISIANA...AND PORTIONS OF SOUTHWEST ARKANSAS...GENERALLY SOUTH OF A TEXARKANA TO HOPE LINE...THROUGH THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. GIVEN A TROPICAL AIR MASS ALREADY IN PLACE...HEAVY RAINFALL WILL BE LIKELY AS WELL WITH SOME OF THESE STORMS...WITH AMOUNTS OF ONE TO THREE INCHES POSSIBLE...WITH ISOLATED HIGHER AMOUNTS...THROUGH TONIGHT. ADDITIONAL REDEVELOPMENT IS POSSIBLE TONIGHT OVER DEEP EAST TEXAS AND NORTHCENTRAL LOUISIANA...BEFORE PUSHING SOUTH AND EAST OF THE AREA WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE FRONT IS EXPECTED TO STALL OUT OVER THE SOUTHERN PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA WEDNESDAY...BEFORE LIFTING NORTH TOWARDS THE END OF THE WEEK. THUS...RAIN CHANCES AND THE THREAT FOR HEAVY RAIN WILL CONTINUE OVER THE SOUTHERN HALF OF THE REGION... CLOSER TO THE FRONT...MAINLY THURSDAY NIGHT AND FRIDAY. AN ADDITIONAL TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE AS THE FRONT LIFTS NORTH...AND UPPER LEVEL DISTURBANCES ALOFT ENHANCE REDEVELOPMENT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND EVENING. 15
The Shreveport radar (KSHV), 113 km away, was scanning. The volume nearest the first event began at 19:51 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed in Melrose.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404548.